# SDR A6WA2019112647033

- Difficulty date: November 19, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,681 hours, 43,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R3505525
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ASSY AT FS 621.00 & S6L IS CRACKED.  AIRCRAFT REMOVED FROM SERVICE  FABRICATED REPLACEMENT BRACKET FROM 2014 T-3 .050" REF CRJ 200 SRM -51-24-21 AND 53-61-15 REV 37 AND INSTALLED REF CRJ 200 SRM 51-42-21 AND 51-23-00 REV 37.
